# SDR IXXA2023033001

- Difficulty date: March 15, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 683LI36G13
- Part serial: R6471831
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA GOUGE ON #1 ENG. OUTBD THRUST REVERSER MEASURING 17.75" LONG X 2.15" WIDE WITH 0.039" REMAINING MATERIAL AFTER BLENDOUT.
